# SDR CA100721008

- Difficulty date: July 19, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Lear 45LEAR
- Aircraft time: 3,286 hours
- Engine: Garrtt TFE7312
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Fuselage
- Part time: 3,296 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DISBOND BLISTER WAS FOUND ON THE UPPER SKIN AT THE CTR ATTACH FITTING OF THE RT DELTA FIN ROOT AREA.  A TAP TEST REVEALED THAT THE DISBOND WAS APPROX 16 SQ".  THE DISBONDED SKIN WAS CUT OUT AND THE 3" THICK HONEYCOMB CORE WAS FOUND TO BE FULL OF WATER.  THE DELTA FIN WAS REMOVED FROM THE ACFT DUE TO THE EXTENT OF THE DAMAGE.  A 12" X 12" CUT OUT WAS MADE TO THE AREA TO REMOVE ALL DAMAGE. (MOISTURE/CORROSION).  IT WAS DISCOVERED THAT THE BONDLINE BETWEEN THE MAIN SPAR AND THE REINFORCING GUSSET/DOUBLER HAD NO ADHESIVE AND ALLOWED FOR A PATH FOR THE WATER TO ENTER .  THE UNIT IS PRESENTLY BEING REPAIRED UNDER A RDA AND WILL BE SEALED TO PREVENT FUTURE MOISTURE PROBLEMS.
